| Model Number |
HP0510E |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic myomectomy, they tried to use the patch and the doctor advised it was hard and they were unable to form it to the bleeding site.They tried to soak it and it did not stick.
Additional Manufacturer Narrative
Evaluation summary visual inspection of the returned product noted the patch was fragmented.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an investigation of this condition identified the potential root cause as a combination of a manufacturing and shipping container issue.The manufacturing process has been adjusted to prevent this condition from recurring.The use of the shipping container that contributed to the reported condition has also been discontinued.If information is provided in the future, a supplemental report will be issued.